# SDR CA130130005

- Difficulty date: January 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock
- Part number: 871544405
- Condition: Broken
- Location: Seat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED PROBLEMS WITH BOTH CREW SEAT VERTICAL ADJUSTMENT, AFTER INVESTIGATION, FOUND TWO HYDROLOCKS BROKEN AT THE END OF THE THREADED PORTION. (SEE PICTURES) ON THE PILOT SEAT THE SECOND HYDROLOCK WAS EMPTY, AND THE ONLY THING THAT AVOID THE SEAT TO DROP TO A FULL DOWN POSITION WAS THE BROKEN HYDROLOCK STUCK IN THE CARPET.   THE DEFECTIVE HYDROLOCKS PN AND SN ARE: PN 871544-405, SN 09-6524M1-01-0002, SN 06-3853-01-0004.
